Ask an expert
Question

23 Mar 2007

craving (drug problem)
Hey
I stoped using drufs about5 days ago. I used it for about 6 months almost everyday. I just want to know is there any medicine i can use to stop me craving and shaking? Please I wont used the stuff again but its realy hard?
thank you
Answer 374 views
Expert
Teen expert
teen expert

01 Jan 0001

hi dale i really need to know what drug you have been using before i can advise any further regarding any medications that can help with wthdrawals and cravings, please post another question

thanks
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote